S. Vleduts - Publications


Vleduts S., Nadirashvili N., Singular Solution to Special Lagrangian Equations ,arXiv:0902.1436,submitted. http://arxiv.org/abs/0902.1436


Vleduts S., Nogin D., Tsfasman M., Algebraic Geometry Codes. Vol. 1: Basic Notions [in Russian]. Moscow: MCCME, 2003. 504 pp.


Vleduts S., A. Tsfasman M., Asymptotic properties of global fields and generalized Brauer-Siegel Theorem, Moscow Mathematical Journal, Vol. 2 (2002), Num. 2, pp. 329402.


Vleduts S., Isogeny class and Frobenius root statistics for abelian varieties over finite fields. Mosc. Math. J. 1, no. 1, 125--139, 2001.
Vleduts S., Barg A., Ashikhmin A., Linear codes with exponentially many light vectors. J. Combin. Theory Ser. A 96, no. 2, 396--399, 2001.


Vleduts S., On the cyclicity of elliptic curves over finite field extensions. Finite Fields Appl. 5, no. 4, 354--363, 1999.
Vleduts S., Cyclicity statistics for elliptic curves over finite fields, Finite Fields Appl. 5, no. 1, 13--25, 1999.